# SDR IPXA2019040140655

- Difficulty date: March 22, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 58,545 hours, 19,280 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51258
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CORROSION ON THE FLOOR BEAM OF MAIN DECK FLOOR STRUCTURE ON STA 266.5,LBL 53,WL200.REPAIR I.A.W. 767-300F SRM 53-00-51 ALLOWABLE DAMAGE 1 REV.73.01
